# SDR 04FDEA03010

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0533505
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL NR 661 EB IS DISBONDED AT FINGER DOUBLER AT MIDDLE FASTENER HOLE.  REPAIRED BY FABRICATING AND BONDING NEW INNER AND OUTER SKIN, DOUBLER AND CORE IAW DAC DWG ARC0633 AND FEDEX EA 8-5710-81508.  REMOVED AND REINSTALLED HINGED PANEL 661 EB SEAL RETAINER AND SEAL IAW DC10 SRM 51-35-01 AND 51-31-01 VOL 2.
